# SDR 2007UALA03593

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 42,300 hours, 30,898 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR FAILED FREE PLAY CHECK AND WAS FOUND WITH NO HINGE PUTTY.
